Facebook Pixel
EmpowHER Guest

Unusual bleeding?

By Anonymous February 24, 2012 - 6:37am
Rate This

Im on microgynon 30. I started my "period" on 15/02 and it ended on 18/02. From the 19/02 to 22/02 I was feeling extremly ill (sore throat, nausea) on 22/02 I had bleeding which was dark in colour but light in flow where only a tiny amount was in my underwear and also when I wiped. From 23/02 - 24/02 I have had white discharge and dull aches around my groin area. Also my period wasnt how it normaly was it was different in colour more brownish than red?

Add a Comment2 Comments

Hi Anonymous,

Side effects of Microgynon include: 

  • Change in menstrual bleeding.
  • Menstrual spotting or breakthrough bleeding

It seems as though you have experienced breakthrough bleeding (dark blood is old blood). However, if you feel like you have had abnormal discharge and feeling pain, then please schedule an appointment with your doctor. 

Please keep us posted,


February 24, 2012 - 8:36am
EmpowHER Guest
Anonymous (reply to Rosa Cabrera RN)

I visited my doctor but I didnt really get any advice. also i've started to get light twinges in my lower abdomen on the right side.

February 24, 2012 - 9:39am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!